Volume 8 (2006)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
All Volumes
 
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

On the rigidity of stable maps to Calabi–Yau threefolds

Jim Bryan and Rahul Pandharipande

Geometry & Topology Monographs 8 (2006) 97–104

DOI: 10.2140/gtm.2006.8.97

Bibliography
1 J Bryan, R Pandharipande, The local Gromov-Witten theory of curves arXiv:math.AG/0411037
2 J Bryan, R Pandharipande, BPS states of curves in Calabi–Yau 3–folds, Geom. Topol. 5 (2001) 287–318 MR1825668
3 J Bryan, R Pandharipande, Curves in Calabi–Yau threefolds and topological quantum field theory, Duke Math. J. 126 (2005) 369–396 MR2115262
4 R Gopakumar, C Vafa, M-Theory and Topological Strings II arXiv:hep-th/9812127
5 R Gopakumar, C Vafa, On the gauge theory/geometry correspondence, from: "Winter School on Mirror Symmetry, Vector Bundles and Lagrangian Submanifolds (Cambridge, MA, 1999)", AMS/IP Stud. Adv. Math. 23, Amer. Math. Soc. (2001) 45–63 MR1876065
6 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov-Witten theory and Donaldson-Thomas theory I arXiv:math.AG/0312059
7 R Pandharipande, Hodge integrals and degenerate contributions, Comm. Math. Phys. 208 (1999) 489–506 MR1729095